# SDR IPXA2022082785667

- Difficulty date: August 27, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767
- Aircraft serial: 27752
- Aircraft time: 59,503 hours, 20,077 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: None
- Condition: None
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**ATB**AT APPROXIMIMATELY 3000FT, ON DEPARTURE "TAT PROBE" EICAS MESSAGE AND FAILURE.REPLACED TAT PROBE PER AMM 34-12-02-404-008, BUT SAME CONDITION. REPLACED CURRENT SENSING RELAY PER WDM 30-33-11 SHEET1, TAT PROBE HEAT SYSTEM OPERATION TEST OK PER AMM 30-33-00-715-010.K.ISHITANI NRT4921
